# SDR UIEA200600006

- Difficulty date: February 14, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- Aircraft time: 75,906 hours, 15,101 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 9071M77G13
- Condition: Missing
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND NR 1 ENGINE LOWER ACCESS PANEL MISSING.
